# SDR DHLA2009770AT512

- Difficulty date: December 11, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 1050 BETWEEN S-26L AND S-27L SHEARTIE WITH CORROSION.  REPLACED FUSELAGE SHEARTIE SECTION AT BS 1050 BETWEEN S-26L AND S-27L.
